# SDR TWAA0012101

- Difficulty date: July 31, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- Aircraft time: 50,825 hours, 26,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY FLOOR PATH LIGHTS IN MID CABIN FLASHED ON AND OFF SEVERAL TIMES THEN WENT OUT.  SECURED LOOSE CONNECTOR FOR THE EGRESS LIGHTS.  CHECK-C 7-19-00 STL.
